Czechoslovak Mathematical Journal, Vol. 61, No. 4, pp. 1023-1036, 2011

The cubic mapping graph for the ring
of Gaussian integers modulo $n$

Yangjiang Wei, Jizhu Nan, Gaohua Tang

Y. J. Wei (corresponding author), J. Z. Nan, School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, P. R. China, e-mail: weiyangjiang2004@yahoo.com.cn, jznan@163.com; G. H. Tang, School of Mathematical Sciences, Guangxi Teachers Education University, Nanning 530023, P. R. China, e-mail: tanggaohua@163.com

Abstract: The article studies the cubic mapping graph $\Gamma(n)$ of $\mathbb{Z}_n[ i]$, the ring of Gaussian integers modulo $n$. For each positive integer $n>1$, the number of fixed points and the in-degree of the elements $\overline1$ and $\overline0$ in $\Gamma(n)$ are found. Moreover, complete characterizations in terms of $n$ are given in which $\Gamma_{\!2}(n)$ is semiregular, where $\Gamma_{\!2}(n)$ is induced by all the zero-divisors of $\mathbb{Z}_n[ i]$.

Keywords: Gaussian integers modulo $n$, cubic mapping graph, fixed point, semiregularity

Classification (MSC 2010): 05C05, 11A07, 13M05


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]